Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High fever, itching in hands, feet, loss of sleep, rash on palms and soles of feet. Cure for symptoms?

Hello. My Wife developed a high fever on Friday. By Saturday evening it was gone. However on Sunday she started to gain an itching sensation in her hands and feet . Stingy feelings and heat on the base of her feet and hands began also resulting in only 1 hour of sleep for her. This morning we found a small case of rash on her palms and soles of her feet. She says cooling the areas in bowls of water seem to calm it but only temporarily.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  1212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Your wife seems to be suffering from viral exanthematous fever where in there is fever accompanied by rashes and itching.

The treatment for this is symptomatic. She has to take anti-histamines like Avil, anti-pyretics like tylenol and apply calamine lotion to the affected areas of rashes and itching.

Encourage her to drink plenty of fluids and warm water. Rest for a day or two should help her recover faster.

Wish your wife a speedy recovery.

Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor